Back to Ask the Diabetes Team Ask the Diabetes Team

From Indiana, USA:

My husband has had Type 1 diabetes for 27 years. (He is 30 years old now.) Recently, he has experienced several lows where he has had seizures and I need to administer glucagon. After I give him glucagon, he spends the rest of the day vomiting, has a severe headache, and basically feels terrible. Is there anything else I can do to help him? Maybe something else his doctor can prescribe to help combat the nausea and headache?


I'm afraid not, other than simple analgesics. The headache and nausea are secondary to the hypo and its treatment, so the best plan is to try to work out the cause of them and avoid such severe attacks. I know that this may be easier said than done.


Original posting 29 Mar 1999
Posted to Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.